# SDR 2007UALA00523

- Difficulty date: February 17, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 19,377 hours, 2,592 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 2e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 2E, AISLE EMERGENCY EVACUATION LIGHT (AFT) IS MISSING.     REPLACED LIGHT SEGMENT.  EEL OP CHECKED OK.
